Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Positividad")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1035

  • Page / 42
Export

Selection :

  • and

Wilhelmus of PositivityKUTATELADZE, S. S.Positivity (Dordrecht). 2010, Vol 14, Num 4, pp 577-578, issn 1385-1292, 2 p.Article

Families of consistent probability measuresCHERNY, A. S.Theory of probability and its applications. 2002, Vol 46, Num 1, pp 118-121, issn 0040-585XArticle

Proof of the Kontsevich non-commutative cluster positivity conjectureRUPEL, Dylan.Comptes rendus. Mathématique. 2012, Vol 350, Num 21-22, pp 929-932, issn 1631-073X, 4 p.Article

Positivity in linear algebraFALLAT, Shaun; PENA, Juan; MCDONALD, Judith et al.Linear algebra and its applications. 2004, Vol 393, issn 0024-3795, 435 p.Serial Issue

A criterion for the positivity of rational cubic C2-spline interpolantsSCHMIDT, J. W; SAKAI, M.Computing (Wien. Print). 1990, Vol 44, Num 4, pp 365-368, issn 0010-485X, 4 p.Article

The total positivity intervalGLADWELL, G. M. L; GHANBARI, K.Linear algebra and its applications. 2004, Vol 393, pp 197-202, issn 0024-3795, 6 p.Article

Characterizations and stable tests for the Routh-Hurwitz conditions and for total positivityPENA, J. M.Linear algebra and its applications. 2004, Vol 393, pp 319-332, issn 0024-3795, 14 p.Article

A passivity-based analysis for decentralized integral controllabilityJIE BAO; MCLELLAN, P. James; FORBES, J. Fraser et al.Automatica (Oxford). 2002, Vol 38, Num 2, pp 243-247, issn 0005-1098Article

THE POSITIVITY OF THE FIRST COEFFICIENTS OF NORMAL HILBERT POLYNOMIALSGOTO, Shiro; HONG, Jooyoun; MANDAL, Mousumi et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 7, pp 2399-2406, issn 0002-9939, 8 p.Article

Seshadri constants at very general pointsNAKAMAYE, Michael.Transactions of the American Mathematical Society. 2005, Vol 357, Num 8, pp 3285-3297, issn 0002-9947, 13 p.Article

Pagetoid reticulosis with CD30 positivity and cytotoxic/suppressor cellsJACYK, Witold K; GRAYSON, Wayne; DINKEL, Jurgen Erich et al.Journal of cutaneous pathology. 2007, Vol 34, Num 8, pp 644-647, issn 0303-6987, 4 p.Article

Le critère de positivité de Li pour la classe de Selberg = The Li positivity criterion for the Selberg classOMAR, Sami; MAZHOUDA, Kamel.Comptes rendus. Mathématique. 2007, Vol 345, Num 5, pp 245-248, issn 1631-073X, 4 p.Article

CARATHÉODORY MEASURE HYPERBOLICITY AND POSITIVITY OF CANONICAL BUNDLESKIKUTA, Shin.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 4, pp 1411-1420, issn 0002-9939, 10 p.Article

Wetting of gradient fields : pathwise estimatesVELENIK, Yvan.Probability theory and related fields. 2009, Vol 143, Num 3-4, pp 379-399, issn 0178-8051, 21 p.Article

SCHUR POSITIVITY AND SCHUR LOG-CONCAVITYLAM, Thomas; POSTNIKOV, Alexander; PYLYAVSKYY, Pavlo et al.American journal of mathematics (Print). 2007, Vol 129, Num 6, pp 1611-1622, issn 0002-9327, 12 p.Article

Positivity, Complete Positivity, and SOS Representation : POSITIVE POLYNOMIALS IN CONTROLBOSE, N. K.IEEE transactions on automatic control. 2009, Vol 54, Num 5, pp 1054-1057, issn 0018-9286, 4 p.Article

Properties of the set of positivity for the density of a regular wiener functionalHIRSCH, F; SHIQI SONG.Bulletin des sciences mathématiques (Paris. 1885). 1998, Vol 122, Num 1, pp 1-15, issn 0007-4497Article

Excursion normalisée, méandre et pont pour les processus de Lévy stables = Normalized excursion, meander and bridge for stable Lévy's processesCHAUMONT, L.Bulletin des sciences mathématiques (Paris. 1885). 1997, Vol 121, Num 5, pp 377-403, issn 0007-4497Article

A remark on the boundness and weak convergence of general proximal point algorithmZHENYU HUANG.Positivity (Dordrecht). 2011, Vol 15, Num 2, pp 215-219, issn 1385-1292, 5 p.Article

Partial regularity and amplitudeARAPURA, Donu.American journal of mathematics (Print). 2006, Vol 128, Num 4, pp 1025-1056, issn 0002-9327, 32 p.Article

Uniformisation of Foliations by CurvesBRUNELLA, Marco.Lecture notes in mathematics. 2010, Vol 1998, pp 105-163, issn 0075-8434, isbn 978-3-642-13170-7, 1Vol, 59 p.Conference Paper

Almost everywhere positivity of the lyapunov exponent for the doubling mapDAMANIK, David; KILLIP, Rowan.Communications in mathematical physics. 2005, Vol 257, Num 2, pp 287-290, issn 0010-3616, 4 p.Article

Symmetrized chebyshev polynomialsRIVIN, Igor.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 5, pp 1299-1305, issn 0002-9939, 7 p.Article

A class of atomic positive linear maps in matrix algebrasHA, Kil-Chan.Linear algebra and its applications. 2003, Vol 359, pp 277-290, issn 0024-3795, 14 p.Article

Fast algorithms of Björck-Pereyra type for solving Cauchy-Vandermonde linear systemsMARTINEZ, J. J; PENA, J. M.Applied numerical mathematics. 1998, Vol 26, Num 3, pp 343-352, issn 0168-9274Article

  • Page / 42